Hiroshima Mathematical Journal

Some properties of Hopf algebras attached to group varieties

Hiroshi Yanagihara

Full-text: Open access

Article information

Hiroshima Math. J., Volume 1, Number 2 (1971), 227-251.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16A24
Secondary: 14L10: Group varieties


Yanagihara, Hiroshi. Some properties of Hopf algebras attached to group varieties. Hiroshima Math. J. 1 (1971), no. 2, 227--251. doi:10.32917/hmj/1206137973. https://projecteuclid.org/euclid.hmj/1206137973

Export citation


  • [1] P. Carrier, "Hyperalgebes et groupes de Lie formels", Seminaire "Sophus Lie", 2e annee: 1955/56.
  • [2] P. Cartier, "Arithmetique des groupes algebriques", Colloque. Theorie des Groupes algebriques a Bruxelles (1962). (Centre beige de Rech. Math. 87-111.
  • [3] J. Fogarty, "Invariant Theory", W. A. Beniamin, Inc., (1969), New York and Amsterdam.
  • [4] K. Kosaki and H. Yanagihara, "On purely inseparable Extensions of Algebraic Function Fields", J. Sci. Hiroshima Univ. Ser. A-I. 34 (1970), 69-72.
  • [5] B. Mitchell, "Theory of Categories", Academic Press (1965), New York and London.
  • [6] J. -P. Serre, "Quelque proprietes des varietes abeliennes en caracteristique p", Amer. J. Math. 80 (1958), 715-739.
  • [7] M. E. Sweedler, "Hopf Algebras", W. A. Benjamin, Inc., (1969), New York.
  • [8] H. Yanagihara, "On the structure of bialgebras attached to group varieties", J. Sci. Hirohsima Univ. Ser. A-I. 34 (1970), 29-58.
  • [9] O. Zariski and P. Samuel, "Commutative Algebra Vol. II", D. Van Nostrand Co. Inc. (1960), Princeton.